MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; OFFSET 4MM PE HC LINER Ø36/E

MEDACTA INTERNATIONAL SA MPACT ACETABULAR SYSTEM; OFFSET 4MM PE HC LINER Ø36/E
Model Number 01.32.3644HC4
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Joint Dislocation (2374)
Date of Event 07/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 09 july 2025: lot 2210001: (b)(4) items manufactured and released on 15-jun-2022.Expiration date: 2027-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.
 
Event or Problem Description
The patient had a primary hip surgery on (b)(6) 2023.On (b)(6) 2024, the patient came in reporting pain due to a loose stem.The surgeon revised the medacta stem, head and liner with another medacta stem, head and liner, and complaint (b)(4) was filed.Mdr 3005180920-2024-00190 and 3005180920-2024-00190 fu1.On (b)(6) 2025, the patient came in reporting pain due to a loose stem.The surgeon revised the medacta stem and head with a competitor's components and revised the medacta liner with another medacta liner.The surgery was completed successfully.Complaint (b)(4) filled.Mdr 3005180920-2025-00204.Presently, on (b)(6) 2025, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised the competitor head and medacta liner and cup.The surgery was completed successfully.The cup was revised just because the surgeon wanted give it different positioning/inclination/version this time.

Brand Name
MPACT ACETABULAR SYSTEM
Common Device Name
OFFSET 4MM PE HC LINER Ø36/E
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key22539699
Report Number3005180920-2025-00690
Device Sequence Number7904400
Product Code LPH
UDI-Device Identifier07630040731058
UDI-Public07630040731058
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K183582
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.3644HC4
Device Lot Number2210001
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/04/2025
Initial Report FDA Received Date07/18/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale